A 44-year-old member asked:
Disclaimer

what could happen if you took 8 500 mg of tylenol (acetaminophen)?

1 doctor answer
Dr. W. james Chon
24 years experience Nephrology and Dialysis
Not a good idea: A large dose of acetaminophen (Tylenol) can be detrimental to your health. A daily maximum dose of tylenol is 4000 mg but acetaminophen toxicity can occur in situations where patients with alcohol intake took less than the maximum dose. Overdose on acetaminophen can cause liver failure and acute kidney injury.
Answered on Mar 8, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old member asked:
Dr. Mohammed Karim
28 years experience Internal Medicine
Acute liver damage: FDA recommended do not exceed 5 doses (2.6 g) in 24 hours. Acute ingestion of more than recommneded dose of actamenophen causes acute liver failure an ... Read More
A 24-year-old female asked:
Dr. Charles Rocamboli
17 years experience Family Medicine
Liver failure. : The biggest risk is liver failure. If you have any question if an overdose go get some nacytl-cysteine if possible at GNC l an get to an er immediatel ... Read More
A 55-year-old member asked:
Dr. Alvin Stein
59 years experience Pain Management
Nothing one time: Probably nothing if taken one time , but bad to repeat it as you can cause liver disease.
1
1 thank
A 46-year-old member asked:
Dr. Alvin Stein
59 years experience Pain Management
From the tylenol (acetaminophen): But the question is why you need the tylenol (acetaminophen) or what else is going on with you before anyone can tell you that you will be fine. D ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month